# SDR USAA2013070800010

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 25,672 hours, 11,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031005
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THAT EMERGENCY PATH LIGHT AT SEAT 20C LOOSE.  R & R PATH LIGHT AT 20C.
